# SDR UPS04442782

- Difficulty date: July 6, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B280814
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NLG W/W RIGHT UPPER CORNER AREA SUSPECT CRACKED MARKED AT STA 314.  RIGHT UPPER CORNER ANGLE REPLACED AS PER SB 747-53-2293.
